# SDR FDEA201508122536

- Difficulty date: August 12, 2015
- Submitted: August 13, 2015
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11F
- Aircraft serial: 48624
- Aircraft time: 478 hours, 10,154 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: ARB293349
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LE AT APPROX STATION XOS 602, FOUND PANEL SUPPORT FRAME DOUBLER WITH SIGNS OF CRACK.  REMOVED IAW SRM 51-31-01-0G, NEW FRAME DOUBLER FABRICATED IAW DWG ARB2933 REVISION T SHEET 2.  NEW DOUBLER INSTALLED IAW SRM 51-31-01-0G.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
